Abnormal stomata in Solanaceae


On stomatal abnormalities in Solanaceae.

by Ahmad K. J. (1964)

Khwaja J. Ahmad, Nat. Bot. Gardens, Luchnow, India

in Sci. Cult. 30(7): 349-351

Screen Shot 2017-04-18 at 21.27.14

Screen Shot 2017-04-18 at 21.29.17

Screen Shot 2017-04-18 at 21.31.00

Screen Shot 2017-04-18 at 21.32.28


Published by

Willem Van Cotthem

Honorary Professor of Botany, University of Ghent (Belgium). Scientific Consultant for Desertification and Sustainable Development.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )


Connecting to %s